# SDR ASAA2018101526461

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,468 hours, 11,558 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN IS VERY COLD AROUND ROWS 6, 7, 8. UNABLE TO WARM IT WITH TEMPERATURE CONTROLLERS. GROUNDED - YES. CLEANED FILTER ON FWD CABIN TEMP SENSOR. USED APU FOR FUNCTIONAL CHECK OF HEAT/ COOL RHEOSTATS. OPS CK GOOD. OK FOR SERVICE. REF AMM 21-61-10. GOOD HEAT DISTRIBUTION THROUGHOUT ROWS 6, 7, 8.
